# SDR ABXA2014041249

- Difficulty date: April 12, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 113T1623
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE APPROX WS 285 UPPER BONDED PANEL ATTACH ANGLE HAS CORROSION ALONG UPPER FLANGE.  R & R UPPER CHORD ON LT WING TE AT APPROX WS 285 IAW SRM 51-40-02.  PN 113T1623, PART NAME PANEL, SUPPORT BEAM, SN NSN, CORRODED, EXACT STRINGER & WS LOC ON ACFT WS 285.  ACFT WAS GNDED.
